# SDR HEEA073683

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,478 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: PHI41294
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN. IN SHOP FOR REPAIR.
